# SDR FDEA201207252668

- Difficulty date: July 25, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378195928000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT FR34, FLOORBEAM LOWER SURFACE HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-24-10 PG 205.  REMOVED DAMAGED SECTION FLOORBEAM,  FABRICATED REPAIR ANGLES AND INSTALLED IAW WITH EA 6-5310-160164 AND DWG A53781959 AND SRM 51-40-21.   REPROTECTED AREA IAW SRM 51-23-00.
